Mig840 adverse reaction

Topic created · 16 Posts · 1011 Views
  • Recently I bought a vial of Test suspended in mig840. i’ve pinned my lats and those hurt for a few days but no swelling. so i pinned my right delt and the first time i ran out of alcohol swabs so i winged it. got redness and swelling but more what i’d expect from a mild infection. it went away after mybe 5 days

    the second time i pinned that delt, i sanitized everything properly. This time it swelled up again, hardness in my medial delt, and redness/swelling that went from my delt, down my bicep, to my elbow and around to my triceps.

    I pinned tuesday and it’s now friday and it’s been bothering me since probably wednesday evening. At what point do you tell yourself, ok maybe I should go to urgent care?

  • …was it 400mg/ml…?

  • yeah, did 1/2ml shots

  • [quote=“GEBP” pid=‘51335’ dateline=‘1556909700’]
    yeah, did 1/2ml shots
    [/quote]

    It’s high concentration gear. Get sterile oil and do .5ml of t400 and .5ml sterile oil. High concentration gear is pretty well known to cause pip, same symptoms you described

  • How long does it normally take for symptoms to subside? probably 5-7 days total?

    Im in prep, so I’m trying to minimize BS

  • responded to a similar thread a week or so ago… As your muscles become accustomed to the higher concentrations, the PIP will subside. While not completely gone, usually the day after or potentially 2, after that I am pain free… just in time for the next one:) Ive pinned Delts, Quads, and have even tried a subq… left a big welt subq, but also did 1/2 ml which would be on the higher end for quantity regardless of compound for a subq. Heating pad, advil, and stretching my man. If its not for you, no point in making yourself miserable. As mentioned, cutting it with sterile oils has been suggested as well. For me that defeats the purpose of the gear as it was built. Less content per injection was key for me, was trying to not plunge 2 or 3 mils a week…

    For me, im in to week 5 of 16… I found relief with heat, stretch, and Advil… after i think it was week 3 is when i started to become more tolerant.

  • I have had the same issues with Mig840. Takes about 7-10 days for it to subside for me. My lats are a disaster right now. I can’t wear tanks that expose my lats as people will definitely see it. It’s been a struggle because I didn’t want to toss the gear but I am done with this cycle, not going back to Mig840 again.

    Also I thought at points that I needed to go see a doctor because it appeared to be an infection but it always subsided. Must be a false immune reaction or allergic reaction. While it has subsided, my lats still have a red-purple’ish hue to them. Some residual fluid that is subsiding. At some point I thought I was getting gyno because the fluid from the false immune response was crossing into the outer lower corner of my pecs. But it subsided as the lats healed.

    I was running NPP 200, Test P 200, and Mast P 200 all in Mig840.

  • Wait til pippy sees this one.

  • I used to think I couldn’t tolerate the oil. After dealing with knots and soreness to a large degree I just tried to push the plunger much slower and it alleviated most of my problems.
    I figured smaller gauge needles and the thin nature of the oil basically turned my shots into a pressure washer and that caused most of my damage . Slower push on the syringe might help a bit

  • [quote=“DMill9” pid=‘51355’ dateline=‘1556917665’]
    I have had the same issues with Mig840. Takes about 7-10 days for it to subside for me. My lats are a disaster right now. I can’t wear tanks that expose my lats as people will definitely see it. It’s been a struggle because I didn’t want to toss the gear but I am done with this cycle, not going back to Mig840 again.

    Also I thought at points that I needed to go see a doctor because it appeared to be an infection but it always subsided. Must be a false immune reaction or allergic reaction. While it has subsided, my lats still have a red-purple’ish hue to them. Some residual fluid that is subsiding. At some point I thought I was getting gyno because the fluid from the false immune response was crossing into the outer lower corner of my pecs. But it subsided as the lats healed.

    I was running NPP 200, Test P 200, and Mast P 200 all in Mig840.
    [/quote]Yes a bad one will last easy 10 days. I’m curious though did you run all that combined or seperate?

    Masteron and Deca shouldn’t really cause a reaction but the Test 200 will if not watered down. I’ve since had to mix high concentration test with either Masteron or Sterile GSO. The ratio is usually 1:1.

    I agree is does somewhat defeat the purpose of using the higher Test however you need less of it and it lasts longer so it’s not totally a waste. I would also wonder if it’s possible it’s not the mig840 itself causing the issue. I say that because if it was the oil then the reaction might be instant and not delayed. I had this issue a few times where everything seemed fine until 36-48 hours later even, then I had the same symptoms as you guys. Just swelling, tightness and sensitive skin/redness in that area depending on how large the dose was. Luckily I only did 1/2 dose or even less.

    I’m curious if you only shot the Masteron if that STILL gives you issues…???

  • I thought it may have been the concentration and it may just be with things like test at 400 for example but I had no issues with 200/ml tren ace for example

  • [quote=“GEBP” pid=‘51459’ dateline=‘1556999451’]
    I thought it may have been the concentration and it may just be with things like test at 400 for example but I had no issues with 200/ml tren ace for example
    [/quote]

    Exactly. I don’t have any reaction to Deca or Masteron, only high Test.

  • I remember on the reddit page, catalyst had 600mg eq and always wondered about the pip

  • Right now I am only running Test P 100 (non mig840) and the remaining Mast P 200 (mig840) at a 3:1 mig840 Test P - Mast P oil ratio EOD. Doing half the pin in one glute and the other half in the other glute just to be safe. First few pins were good (no PIP) but as I am repeatedly pinning glutes some of the hardness / PIP is returning but not at the level experienced of about 2ML of mig840 in one glute after one pin (horrible PIP - hardness, swollen, redness).

  • [quote=“SouthernCompounding” pid=‘51705’ dateline=‘1557143565’]
    [quote=“GEBP” pid=‘51484’ dateline=‘1557006648’]
    I remember on the reddit page, catalyst had 600mg eq and always wondered about the pip
    [/quote]

    Shouldn’t be that bad considering EQ is liquid at room temperature. Worst thing about EQ at that concentration is it being thicker than gear oil. We offer it at 600mg/mL if you’re ever feeling froggy and want to jump on it.
    [hr]
    [quote=“alphaproject” pid=‘51461’ dateline=‘1556999566’]
    [quote=“GEBP” pid=‘51459’ dateline=‘1556999451’]
    I thought it may have been the concentration and it may just be with things like test at 400 for example but I had no issues with 200/ml tren ace for example
    [/quote]

    Exactly. I don’t have any reaction to Deca or Masteron, only high Test.
    [/quote]

    Same reaction for me as well. I don’t believe we’ve ever had anyone comment on the Deca 500mg causing PIP. Maybe one or two on the Masteron. The Test is an entirely different story though.
    [/quote]

    Next time, definitely sticking with the GSO products. That first batch of test I got from you was money.

  • [/quote]

    Same reaction for me as well. I don’t believe we’ve ever had anyone comment on the Deca 500mg causing PIP. Maybe one or two on the Masteron. The Test is an entirely different story though.
    [/quote]

    Yea… I’m sure you would know more on WHY TEST does what it does in the body. I just know I don’t even feel the Deca or Masteron especially in places that I use frequently. I ventured out into the front hip muscle that extends near the early quad… strange muscle there and I had no adverse reaction to 150mg Deca. Then I did the other side right before a workout 40mg test P200 in a 150mg Deca base. No issues other than the tender spot deep within the muscle but it’s not technically the legs… so I don’t care. lol.

Log in to reply